# SDR SWAA2021060469778

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 463-466
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 23-A22; CABIN SEAT TRACK STA 463-466; LBL25; WL208; LIGHT CORROSION IN BASE OF SEAT TRACK ; / CORRECTIVE ACTION SHOULD READ: FAULT RAISED IN ERROR DUPLICATE WRITE UP TO TTG8Q004YCAQ; VERIFIED CORRECTIVE ACTION SHOULD READ: FAULT RAISED IN ERROR DUPLICATE WRITE UP TO TTG8Q004YCAQ; FAULT RAISED IN ERROR  DUPLICATE WRITE UP TO TTG8Q004YCAQ
